# SDR SWIA972305

- Difficulty date: January 21, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,084 hours, 37,995 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS WOULD NOT RAISE OR LOWER FROM FLAPS 15 DEGREES AFTER DEICE.  FOUND DEICE FLUID ON OUTBOARD FLAP CANNON PLUGS (LEFT AND RIGHT).  CLEANED CANNON PLUGS WITH CONTACT CLEANER.  OPS CHECK GOOD.
